# SDR YENA2020020390110

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 7924
- Aircraft time: 9,636 hours, 1,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 808427
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,636 hours, 1,874 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 333, BOS-SFO. GROUND POWER DROPPED AND EMERGENCY LIGHTS DID NOT ILLUMINATE; REMOVED & REPLACED 6 EMERGENCY BATTERY RE TASK CARD A320-33-51-00-710-003. OPS CHECK GOOD.
